Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: O | S
Number of items: 2.

O

Omirov, B. A. and Sattarovich, Rakhimov Isamiddin (2009) On lie-like filiform Leibniz algebras. Bulletin of the Australian Mathematical Society, 79 (-). pp. 391-404. ISSN 0004-9727

S

Sattarovich, Rakhimov Isamiddin and Hassan, Munther A. (2011) On one-dimensional Leibniz central extension of a filiform lie algebra. Bulletin of the Australian Mathematical Society, 84 (3). pp. 205-224. ISSN 0004-9727; ESSN:1755-1633

This list was generated on Fri Mar 24 09:42:45 2017 MYT.